Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from sun burn. Using ban-a-tan cream, sunban forte. How long should medications be used?

I am using Ban A Tan cream along with Sunban Forte for around 3 months and has given me good results. Could you please advise that how long it is required to continue using these creams.
Asked On : Wed, 26 Dec 2012
Answers:  2 Views:  4746
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, Hope you are doing great.

Ban a tan cream and sunban Forte cream should be used as long as you feel there is some pigmentation remaining. Sunban forte should be applied every 3-4 hours. It is a sunscreen which should be there on your face as long as there is daylight outside. Effect of one application lasts for 3-4 hours, hence the need to reapply. You can continue using your sunscreen even after the marks fade out so as to prevent any future sunburns. Also sunscreens are the best anti ageing medicine since they protect the skin against harmful UV rays, which are responsible for signs of ageing.

Take care and happy new year.
You may email me for more personal advice
Answered: Wed, 26 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. G Gayatridevi's  Response
Hi Vijay kumar,
I have gone through your question,
Yes the products you are using do serve your purpose effectively, and as you said they are giving you good results, I think its no harm using them, anyway chemical medications should not be used for quite long period at a stretch .If you experience any skin darkening or irritation , i recommend you to consult your Dermatologist immediately, if not its fine.

I would also suggest you to try certain natural remedies like applying Yogurt(=curd)+lemon bleach or pack or Aloe Vera packs (which you get at stores) or sandalwood paste since they reduce tan quite effectively and naturally.

I Hope this answer helps you ,
Wishing you a Good Health,
Dr.G.Gayatri Devi
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor